| Model Number |
VTICMO12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4-a6: unk.Manufacture narrative: each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Secondary surgical intervention to replace the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault without rotation and refractive surprise.Due to these events, the lens was intraoperatively removed and replaced for a longer length lens.The problem was resolved.The cause of the event is unknown.It should be noted that the patient's acd was less than 3.0mm at the time of implantation.Therefore there is not enough safety and effectiveness data to support implantation in this patient category.There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.
Additional Manufacturer Narrative
H3: device evaluation: lens was returned dry in a microcentrifuge vial.Visual inspection found a haptic bent and deformed lens.Dimensional and functional inspection found lens to be manufactured within specifications.Claim (b)(4).